Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest

Skin Quality Right After Finishing (Ro)Accutane

Recommended Posts

Guest

Hi,

(first time posting)

1,5 weeks ago my dermatologist decided that I could quit my roaccutane.

The treatment did help because all the inflammations are gone, however I still have some clogged pores and red/purple spots.

Will my skin continue to improve? It feels depressing that after 4 months of side effects I still don't have the skin I want

Thanks for reading,

have a nice day.

P.S.: English isn't my native language so I'm sorry if there's anything misspelled or wrong grammar.

Link to comment
Share on other sites

I was told by my derm that your skin can improve up to 8 weeks after you finish accutane, so wait and see! hopefully youl have the results you want :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×